RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rasulova, Mukhaye Yunusovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:187
Abstract pages:942
Full texts:195
References:138
E-mail:

http://www.mathnet.ru/eng/person21626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219261

Publications in Math-Net.Ru
2016
1. Nikolai (Jr) Bogolubov, Mukhayo Rasulova, “The Cauchy Problem for the Hierarchy of Quantum Kinetic Equations for Correlation Matrices with Coulomb Potential”, Appl. Math. Inf. Sci., 10:6 (2016),  2365–2371  mathnet  mathscinet  elib  scopus
2. N. N. Bogolyubov (Jr.), M. Yu. Rasulova, U. A. Avazov, “Evolution of a quantum system of many particles interacting via the generalized Yukawa potential”, TMF, 189:3 (2016),  446–452  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:3 (2016), 1790–1795  isi  elib  scopus
2014
3. N. N. Bogolyubov (Jr.), M. Yu. Rasulova, I. A. Tishaboev, “Quantum dynamics of two-level atoms interacting with an electromagnetic field”, Internat. J. Modern Phys. B, 28:8 (2014),  1450060–17  mathnet  mathscinet  zmath  isi  scopus
2012
4. N. N. Bogolyubov (Jr.), M. Yu. Rasulova, I. A. Tishabaev, “Statistical approach to the Jaynes–Cummings model”, TMF, 171:1 (2012),  116–123  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:1 (2012), 523–530  isi  elib  scopus
1993
5. M. Yu. Rasulova, “Limit distribution function of inhomogeneities in regions with random boundary. II”, TMF, 94:1 (1993),  84–97  mathnet  zmath; Theoret. and Math. Phys., 94:1 (1993), 61–70  isi
1992
6. M. Yu. Rasulova, “Limit distribution function of inhomogeneities in regions with random boundary. I”, TMF, 92:1 (1992),  98–112  mathnet  mathscinet; Theoret. and Math. Phys., 92:1 (1992), 763–772  isi
1980
7. M. Yu. Rasulova, “Evolution of perturbations of equilibrium solutions of the Bogolyubov (BBGKY) kinetic equations”, TMF, 42:1 (1980),  124–132  mathnet  mathscinet; Theoret. and Math. Phys., 42:1 (1980), 81–86  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019